ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 1998 , Volume 4 , Issue 1

Select all articles

Export/Reference:

Vacuum states for compressible flow
Tai-Ping Liu, Zhouping Xin and Tong Yang
1998, 4(1): 1-32 doi: 10.3934/dcds.1998.4.1 +[Abstract](1498) +[PDF](760.7KB)
Singular continuous spectrum and quantitative rates of weak mixing
Oliver Knill
1998, 4(1): 33-42 doi: 10.3934/dcds.1998.4.33 +[Abstract](1010) +[PDF](208.4KB)
Some properties of ergodic attractors for controlled dynamical systems
Mariko Arisawa and Hitoshi Ishii
1998, 4(1): 43-54 doi: 10.3934/dcds.1998.4.43 +[Abstract](872) +[PDF](188.9KB)
Analysis of a quasistatic viscoplastic problem involving tresca friction law
Amina Amassad and Mircea Sofonea
1998, 4(1): 55-72 doi: 10.3934/dcds.1998.4.55 +[Abstract](905) +[PDF](222.3KB)
Remarks on resolvent positive operators and their perturbation
Horst R. Thieme
1998, 4(1): 73-90 doi: 10.3934/dcds.1998.4.73 +[Abstract](1122) +[PDF](2982.1KB)
Bounded solutions of nonlinear second order ordinary differential equations
Alessandro Fonda and Fabio Zanolin
1998, 4(1): 91-98 doi: 10.3934/dcds.1998.4.91 +[Abstract](997) +[PDF](161.6KB)
Random attractors--general properties, existence and applications to stochastic bifurcation theory
Klaus Reiner Schenk-Hoppé
1998, 4(1): 99-130 doi: 10.3934/dcds.1998.4.99 +[Abstract](1486) +[PDF](338.9KB)
A general approach to stability and sensitivity in dynamical systems
S.Durga Bhavani and K. Viswanath
1998, 4(1): 131-140 doi: 10.3934/dcds.1998.4.131 +[Abstract](806) +[PDF](199.5KB)
Dense set of negative Schwarzian maps whose critical points have minimal limit sets
Alexander Blokh and Michał Misiurewicz
1998, 4(1): 141-158 doi: 10.3934/dcds.1998.4.141 +[Abstract](785) +[PDF](230.7KB)
Convergence of solitary-wave solutions in a perturbed bi-hamiltonian dynamical system ii. complex analytic behavior and convergence to non-analytic solutions
Y. A. Li and P. J. Olver
1998, 4(1): 159-191 doi: 10.3934/dcds.1998.4.159 +[Abstract](805) +[PDF](384.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]